About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2012 (2012), Article ID 361794, 17 pages
http://dx.doi.org/10.1155/2012/361794
Research Article

Generalized Transversal Lightlike Submanifolds of Indefinite Sasakian Manifolds

1Department of Mathematics, South China University of Technology, Guangdong, Guangzhou 510641, China
2School of Mathematical Sciences, Dalian University of Technology, Liaoning, Dalian 116024, China

Received 7 August 2012; Accepted 22 October 2012

Academic Editor: Hernando Quevedo

Copyright © 2012 Yaning Wang and Ximin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study generalized transversal lightlike submanifold of indefinite Sasakian manifolds which includes radical and transversal lightlike submanifolds of indefinite Sasakian manifolds as its trivial subcases. A characteristic theorem and a classification theorem of generalized transversal lightlike submanifolds are obtained.